MAUDE Adverse Event Report: DENTSPLY Implants (a Division of DENTSPLY IH AB) PrimeTaper EV Ø5.4 x 11mm OS; Implant, Endosseous, Root-Form

DENTSPLY Implants (a Division of DENTSPLY IH AB) PrimeTaper EV Ø5.4 x 11mm OS; Implant, Endosseous, Root-Form
Catalog Number 68011113
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a scan body issue occurred.The customer reported being unable to fully seat the atlantis scan body due to interference at the implant-abutment interface.The implant was placed and buried, then uncovered three months later for placement of a healing abutment.Reverse torque testing demonstrated implant stability at 30 ncm, and the patient reported no pain.Multiple attempts were made to seat the scan body; however, it could not be fully seated.Periapical radiographs were obtained, and the patient returned for a follow-up appointment with the sales representative.Additional intraoral photographs and periapical radiographs were taken.Based on the clinical and radiographic evaluation, a defect at the base of the implant was identified, preventing the scan body from fully seating.The customer was advised to remove the implant, perform bone grafting, and replace the implant.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
PrimeTaper EV Ø5.4 x 11mm OS
Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
DENTSPLY Implants (a Division of DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY Implants (a Division of DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50089560
Report Number9612468-2026-03897
Device Sequence Number10479374
Product Code DZE
UDI-Device Identifier07392532276866
UDI-Public07392532276866
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number68011113
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25274.
Patient SexUnknown